| Model Number |
G44155 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported, there was difficulty advancing a flexor ansel guiding sheath into the patient's left groin for contralateral approach during a right leg angiogram procedure.When the physician removed the complaint device from the patient's anatomy, tip separation was noted.The physician stated it folded back on itself.A dilator was also in place through the sheath at the time of separation.The patient's anatomy was calcified but it is not known if it was tortuous.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Investigation/evaluation: a review of the complaint history, device history record, instructions for use (ifu), quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned package confirmed that one used kcfw-7.0-18/38-45-rb-anl0-hc was returned.There was biomatter present.The dilator was fully advanced through the proximal fitting.The distal tip of the sheath was damaged and wrinkled, but still intact.There were no split or separation.The radiopaque band was still present.There was no damage to the distal end of the dilator.However, the transition was not smooth due to the damage.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should also be noted there were no other reported complaints for this lot number.Furthermore, a review of the quality control procedures was conducted, and no gaps were discovered.Moreover, and ifu is provided with the device, which states ¿insert the dilator completely into the sheath" based on the information provided and the examination of the returned product, cook can confirm that the tip of the returned device was damaged.However, the customer reported tip separation, and the device evaluation revealed the distal tip was not separated, the radiopaque marker band was present, and the material was intact.Reportedly, the patient¿s anatomy was calcified, so investigation has concluded that the patient¿s anatomy was the likely cause of this event.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description